How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor (MD)
Category: Health
Satisfied Customers: 33500
Experience:  MBBS, MS (General Surgery), Fellowship in Sports Medicine
5625079
Type Your Health Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

I had malaria n was treated with artequin it's bin more dan

Customer Question

I had malaria n was treated with artequin it's bin more dan a week n it still feels like my head is blowing up or my ear drums r inflating I still ve palpitations wat do I do please cos I can barely sleep.
JA: OK. The Doctor will need to help you with this. Is there anything else important you think the Doctor should know?
Customer: I had to visit an ENT specialist thinking I had an issue wit my ear or throat dey gave me some drugs saying I had infection bt notin is helping.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 11 months ago.
Category: Health
Expert:  Dr. Arun Phophalia replied 11 months ago.
Hello,I am Dr. Arun and will be helping you today.I am sorry that your question was unanswered for long.Adverse effects of Artequin are rare to last for a week; Still there is a possibility of it. Having said that your doctor should get complete blood counts, comprehensive metabolic panel and a x--ray of sinuses for the evaluation.Another possibility to look for would be dysfunction of the Eustachian tube which can occur due to swelling of the mucosa (internal lining) in the nasopharynx (back portion of the nose which connects with the throat) or in the Eustachian tube, which in turn may occur because of 1) infection or2) allergy. This swelling can impede the Eustachian tube function. Following medications are used: 1) Decongestants; Sudafed (over the counter)2) Antihistamines; Chlorpheniramine (Singlet) has best result and available without prescription3) Steroids; prescription drugs4) Analgesics; Motrin, Advil, Aleve Valsalva maneuver (positive pressure against a closed nasal airway) usually equilibrates pressure in the middle ear to the outside and can be helpful if done 5-7 times in a day. All the above combination may be able to give you certain relief. Please feel free for your follow up questions.I would be happy to assist you further, if you need any more information.Thanks for using Just Answer.